Surgeon General's Warning !!!

Discussion in 'Off-topic' started by Adam5, Mar 2, 2007.

  1. Adam5

    Adam5 Atlanta Overwatch

    13,210
    29
    48
    A message should appear at the top of this website stating that use of the site highly addictive. It should state that the more you use the site, the more you will want to use it. The need expands exponentially. The warning should also mention that excessuve use of the sight can and will interfere with a fulls days worth of work done while at the office, and can prevent you from getting a full night worth of sleep.
     
  2. Adam5

    Adam5 Atlanta Overwatch

    13,210
    29
    48
    I've been on a few rants today and needed to lighten the mood. :D
     

  3. glockgirl

    glockgirl New Member

    997
    0
    0
    oh but today has been so slow here in the office that it is a BENEFIT to have something to do.
     
  4. Macktee

    Macktee New Member

    6,172
    0
    0
    Adam:

    You really should take your medication like the doctor told you...

    You'll feel better and you won't post nearly as often.






    .
     
  5. Gunstar1

    Gunstar1 Administrator

    8,460
    5
    38
    What is the name of that medication? Cause I need to get some.
     
  6. Rammstein

    Rammstein New Member

    5,798
    0
    0
    I'll take a case or two myself.